# SDR ASAA2021123037053

- Difficulty date: December 30, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 49,149 hours, 14,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Mid Cabin Ceilin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW EXIT SIGN BROKEN. GROUNDED - YES. AFT COVER TO MID OVERHEAD EXIT SIGN MISSING AT EMERGENCY EXIT ROWS. INSTALLED NEW COVER REF B737-800 AMM 33-51-01.
